# SDR DALA13045533759

- Difficulty date: September 14, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN AFT WET AREA BS 986 HAS CORROSION ON FLOORBEAM TEE BELOW R2 DOOR.  MX REPAIRED FLOORBEAM IAW ERA 46736-14MA AND SRM 51-40-02, PG 2 , AMM 20-60-07, PG 4-8 , AMM 53-11-01, PG 1-8 , PS-900-5-1 PG 4 , PS 900-2, PG 4.
